# SDR RAIA00706014

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 18,999 hours, 18,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLT NR 3564 - RIC - EMERGENCY LIGHT AFT SIDE AFT CEILING EXIT LOCATOR INTERMITTENT AND FLICKERS ON AND OFF.  MAINTENANCE INSPECTED AND FOUND BROKEN WIRE ON LIGHT STRIP, REPAIRED WIRE, OPS CHECK GOOD.
